# SDR AU970644

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Open Circuit
- Location: Engine
- Component: Slick, 4381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO COIL OPEN CIRCUITED
